Days Five, Six and Seven…ill

Day Five
Friday 27th January 2017

I regret to say no working out today due to a fully fledged cold hitting me and because of my heart condition my colds hit me like the flu hits people with normal immune systems. The entire program is on hold until I get better or at least well enough to work out without coughing my lungs up. To make matters worse because of my meds I’m not allowed to take normal cold and flu meds so I have to rely on paracetamol and home remedies. Honey, Lemon, a pinch of garlic and sugar in a mug of hot water helps but not as well as an actual medicine would but it’s better than nothing. I got no sleep last night and in all honestly I doubt I will until I can breathe properly…the blocked nose aggravates the sleep apnoea to no end and I just feel and look disgusting.

Hopefully I’ll be well enough to continue tomorrow…I’ll start the epilepsy meds once I’m clear as well.

 

Day Six
Saturday 28th January 2017

I though yesterday and the other night were bad. Last night and this morning were terrible. I sound like i’m having an asthma attack; I have to breathe through my mouth which results in me sounding like a dog and not just any dog a slobbery boxer dog. My dear wife insists she doesn’t mind but how she doesn’t find me repulsive right now I don’t know. I offered to sleep on the spare bed to save her the risk of getting ill or having to be sneezed/coughed on and there’s the sleep drool. It’s horrible.

I’m really hoping it starts clearing up tomorrow so I can start my workouts when Monday comes.

 

Day Seven

Sunder 29th January 2017

I think I feel myself getting slightly better though I doubt I’ll be ready to start it up again. I think I’m going to have to promise myself every time I skip two or more days in a row I have to start whatever programme I’m on over again. Once I’m completely cleared up and can breathe and function normally I’ll start the Foundation over…I’m going to have to phone and let the Gym know I’m not able to attend the programme builder session I had booked, maybe suspend my membership until I’m ready again. With me I never know if a harmless cold will turn into a fully blown chest infection. Let’s hope not.

Advertisements
Standard

Day Three

Day Three
Wednesday 25th January 2017

Workouts

-Foundation (Day Three)

  • 20 Jab + Jab + Cross
  • 20 Low front Kick
  • 20 Over head punch
  • 20 Knee strikes

(5 sets)

day03

Foundation Day Three

-Katana Warm up

-Gym (doing 10 minutes on tread mill, bike, rower and hand bike, as well as 16×3 crunches, leg press (yes I’m focusing on Cardio, legs and core…best way to shed weight))

-Swim

General

Wow, first follower…Just when I was needing an ego boost. This morning I woke up, my legs, abs and biceps felt like they were going to fall off and I wanted to just say ‘screw you exercise’ and then I saw someone was actually reading my posts and it gave me the kick up the arse I needed, so thank you Blair.  As I said I was ready to quit this morning, I hit the first mental wall of many I think, but I powered through, though I swore I wasn’t going to the gym today, but after my foundation and Katana workouts I was feeling alot more awake and I think I must have worked out and stretched the muscles so they knew I wasn’t going to take their crap because by the time I arrived at the leisure centre to swim I decided to hit the gym and I feel more for it.

Got the doc’s on Friday where I’m pretty sure I’m getting put on more meds (I’m already on tonnes for my heart), this time for my epilepsy. I then made the mistake of looking up the medication i’m being put on…BIG MISTAKE. The internet always entertains the worse case scenarios…and now i’m scared. The medication is called Levetiracetam and according to the site I found (https://www.drugs.com/cdi/levetiracetam.html) I have oh so many side effects to look forward to…physical side effects I can cope with, my pain tolerance is high and if it means I can get my driver’s licence back (I don’t know how it works in other parts but a fit means they take your licence for a year) I can cope with any physical side effect, it’s the mental and emotional I’m worried about.

I’ve prided myself on my somewhat mental stability, after a rough patch in my early teens where I had severe anger management issues (worked through), I’ve been through events in my life that would make other break down, but they’ve made me stronger. So now with this medication it seems all it’s going to take is a pill to give me a mental break…side effect I’m most fearing:

  • Aggressive or angry (something I already conquered)
  • Change in personality or depersonalization (I like who I am inside, I’m perfect, I don’t want to change)
  • Irritability
  • Quick to react or over react emotionally
  • Paranoia

Sounds like a cross between a bad trip and PMS (just add cramps and monthly bleeding maybe me and my wife would sync up). These are all just possible side effects but knowing my luck…

It kind of makes sense that now that I’m sorting out one problem in my life another develops…sod’s law really; hopefully I’m just worrying about nothing and over thinking.

If anyone has or knows anyone who has any experience with levetiracetam please get in touch and tell me I’m being stupid.

till tomorrow

Rob

Standard